# SDR 00FDEA00463

- Difficulty date: July 18, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N418FE
- Make and model: Airbus A310-222
- Aircraft serial: 343
- Aircraft time: 31,068 hours, 14,550 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE OFF DENTS IN FUSELAGE SKIN, RHS FWD OF BULK CARGO DOOR CUTOUT DURING C-CHECK.  REPAIRED IN ACCORD WITH FEDEX EA REF EA 6-5330-49662.
